# SDR HEEA954433

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001370101
- Condition: Intermittent
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AARS FORE AND AFT SERVO MOTOR INTERMITTENT. PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
